# SDR SWAA2020041336738

- Difficulty date: April 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LOCATOR LIGHTS AD FWD SERVICE DOOR AND LEFT OVERWING EXIT DOOR ARE INOP. / REPLACED FUSE IN M1668 PER AMM 33-51-06-960-804. RETERMINATED GROUND WIRE W 4142-0052-20 AT GD 10086 DC PER WDM 33-51-21 AND SWPM 20-90-15 OPS CHECKED EMERGENCY EXIT LIGHTS PER AMM 33-51-00-710-801 CHECKED GOOD
